Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (6): 731-747    DOI: 10.1007/s10114-017-4699-4
Articles Current Issue| Next Issue| Archive| Adv Search |
A Comparison between the Metric Dimension and Zero Forcing Number of Trees and Unicyclic Graphs
Linda EROH1, Cong X. KANG2, Eunjeong YI2
1. University of Wisconsin Oshkosh, Oshkosh WI 54901, USA;
2. Texas A & M University at Galveston, Galveston TX 77553, USA

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7